CureZone   Log On   Join
Re: Tachycardia after taking Lugol's
 
Dila Views: 3,714
Published: 7 years ago
 
This is a reply to # 2,180,759

Re: Tachycardia after taking Lugol's


Hi Ferventer

Thank you for your input.

No, my docs didn’t test LP(a), homocystine, or mma levels.

But recently I had my B12 and folate checked as well as LDL/HDL and triglycerides. B12 looks higher than normal (probably because I was taking B vitamins at the time of the test), LDL, HDL, their ratio and triglycerides look perfect.

I tried taking Solgar B complex 100. It made me so lethargic I couldn’t get out of my chair most of the time. I don’t know if it was due to the high doses (100mg of every B) or due to the fact that my body might have problems activating (methylating) B12 and folic acid. Unmetabolised folic acid may build up in the body and cause nasty things if a person is under-methylating. And about 45% of population have a mutation in their DNA (The MTHFR gene ) which prevents them from methylating B12 and folic acid properly leading to problems with detox. There are activated (methylated) forms of B12, folate, B6 and B3 on the market now but I haven't tried them yet.

I see what you mean about intestinal pathogens. This certainly makes sense. However, I don’t see how it could provoke such a violent reaction in my case. Exacerbate- yes, but initiate- I don’t know.

I would have to wait until my heart settles down completely before I so much as touch another drop of iodine.

Warm regards,
Dila
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.719 sec, (1)